You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1979-1980/66/3
The stability radius of a bundle of closed linear operators
Download
PDF
- The stability radius of a bundle of closed linear operators
Article
Original scientific text
Title
The stability radius of a bundle of closed linear operators
Authors
H. Bart
,
D. Lay
Studia Mathematica
1979-1980/66/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
307-320
Main language of publication
English
Published
1980
Exact and natural sciences
mathematics